Alert archive / Alabama / Special Marine Warnings in 2004

Special Marine Warning 152, NWS Mobile, AL

November 24, 2004

NWS Mobile, AL issued this special marine warning at Nov 24, 2004, 8:38 AM CST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2004, 8:38 AM CST (14:38 UTC)
Expired
Nov 24, 2004, 10:45 AM CST
In force
2 hr
Issued by
NWS Mobile, AL
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Nov 24, 7:45 AM CST, 53 minutes earlier.

Area forecast discussion, Nov 24, 7:45 AM CST, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
745 AM CST WED NOV 24 2004

QUICK UPDATE TO TAKE MS COUNTIES OUT OF TOR WATCH AND TO TAKE
WASHINGTON...CLARKE...MONROE AND WILCOX COUNTIES OUT OF WATCH. WILL
ALSO REMOVE FLOOD WATCH ACROSS AREA.  SQUALL LINE IS MOVING RAPIDLY
EAST.

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY GMZ630-650-670.
FL...SMALL CRAFT ADVISORY GMZ655-675.
MS...NONE.

&&

01
Hazardous weather outlook, Nov 24, 6:55 AM CST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
655 AM CST WED NOV 24 2004

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251200-
BUTLER AL-CHOCTAW AL-CLARKE AL-COASTAL ESCAMBIA FL-
COASTAL OKALOOSA FL-COASTAL SANTA ROSA FL-CONECUH AL-COVINGTON AL-
CRENSHAW AL-ESCAMBIA AL-GEORGE MS-GREENE MS-INLAND ESCAMBIA FL-
INLAND OKALOOSA FL-INLAND SANTA ROSA FL-LOWER BALDWIN AL-
LOWER MOBILE AL-MONROE AL-PERRY MS-STONE MS-UPPER BALDWIN AL-
UPPER MOBILE AL-WASHINGTON AL-WAYNE MS-WILCOX AL-
655 AM CST WED NOV 24 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST
MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT...
A LINE OF THUNDERSTORMS...SOME SEVERE AND POSSIBLY TORNADIC WILL
MOVE THROUGH THE CWA THIS MORNING.  THE LINE OF STORMS WILL BE EAST
OF I-65 BY 900 AM AND SHOULD BE FROM AN ANDALUSIA TO DESTIN LINE
AROUND NOON.  LINGERING SHOWERS WILL BE POSSIBLE INTO THE LATE
AFTERNOON AND EARLY EVENING THEN THE RAIN SHOULD END ACROSS THE
WHOLE AREA BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
GENERAL THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH TUESDAY.
AT THIS TIME NONE OF THESE STORMS ARE EXPECTED TO BE SEVERE.

A FROST OR LIGHT FREEZE CAN BE EXPECTED OVER INTERIOR PORTIONS OF
SOUTHWESTERN AND SOUTH CENTRAL ALABAMA ON FRIDAY MORNING AS
TEMPERATURES FALL INTO THE LOWER 30S.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS AND EMERGENCY MANAGERS HAVE BEEN ACTIVATED BUT
SHOULD BE ABLE TO GO BACK TO NORMAL OPERATIONS BY LATE AFTERNOON.

In the hours before

Special weather statement, Nov 24, 7:41 AM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
741 AM CST WED NOV 24 2004

ALZ052>055-MSZ067-075-076-078-079-241400-
CLARKE-GEORGE-GREENE-MONROE-PERRY-STONE-WASHINGTON-WAYNE-WILCOX-
741 AM CST WED NOV 24 2004

THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM TORNADO WATCH 897...

IN SOUTHEAST MISSISSIPPI...PERRY...GREENE...STONE AND GEORGE.

IN SOUTHWEST ALABAMA...WASHINGTON...CLARKE...WILCOX AND MONROE
COUNTIES.

TORNADO WATCH 897 REMAINS IN EFFECT FOR MOBILE...BALDWIN...
BUTLER...CRENSHAW...CONECUH...ESCAMBIA AND COVINGTON COUNTIES
IN SOUTHWEST ALABAMA AND ESCAMBIA...SANTA ROSA AND OKALOOSA
COUNTIES IN NORTHWEST FLORIDA. THROUGH 1100 AM.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:29 AM CSTTornado WarningMOBWashington31 min
Nov 24, 4:01 AM CSTTornado WarningMOBWashington14 min
Nov 24, 4:13 AM CSTTornado WarningMOBClarke32 min
Nov 24, 4:19 AM CSTSevere Thunderstorm WarningMOBWashington41 min
Nov 24, 4:29 AM CSTTornado WarningMOBChoctaw, Clarke31 min
Nov 24, 4:44 AM CSTTornado WarningMOBClarke, Wilcox31 min
Nov 24, 5:16 AM CSTTornado WarningMOBClarke, Wilcox44 min
Nov 24, 5:28 AM CSTTornado WarningMOBClarke, Washington, Wilcox32 min
Nov 24, 5:57 AM CSTSevere Thunderstorm WarningMOBMobile33 min
Nov 24, 6:00 AM CSTSevere Thunderstorm WarningMOBMobile30 min
Nov 24, 6:07 AM CSTTornado WarningMOBMobile23 min
Nov 24, 6:16 AM CSTTornado WarningMOBMonroe44 min
Nov 24, 6:33 AM CSTSevere Thunderstorm WarningMOBMobile27 min
Nov 24, 6:49 AM CSTSevere Thunderstorm WarningMOBBaldwin41 min
Nov 24, 6:53 AM CSTSpecial Marine WarningMOB2 hr
Nov 24, 6:53 AM CSTSpecial Marine WarningMOB2 hr
Nov 24, 7:06 AM CSTTornado WarningMOBMobile24 min
Nov 24, 7:35 AM CSTSevere Thunderstorm WarningMOBBaldwin55 min
Nov 24, 7:47 AM CSTTornado WarningMOBBaldwin, Mobile58 min
Nov 24, 8:16 AM CSTTornado WarningMOBCovington29 min
Nov 24, 1:55 AM CSTTornado WarningMOBStone35 min
Nov 24, 2:34 AM CSTTornado WarningMOBPerry26 min
Nov 24, 2:58 AM CSTTornado WarningMOBGreene32 min
Nov 24, 5:03 AM CSTTornado WarningMOBGeorge, Perry, Stone27 min
Nov 24, 5:44 AM CSTSevere Thunderstorm WarningMOBGreene31 min
Nov 24, 8:24 AM CSTTornado WarningMOBSanta Rosa36 min

Nearby

Special Marine Warnings in Alabama, 2004Every special marine warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.